MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ARTICUL/EZE; PROSTHESIS, HIP, SEMI-CONSTRAINED

DEPUY IRELAND - 3015516266 ARTICUL/EZE; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number 473428015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d2a: prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.
 
Event or Problem Description
It was reported that the patient had an infected surgical site.Had a head, poly, and liner exchange.Affected side- left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product<473428015>/lot<10470a> combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product<473428015>/lot<10470a> combination.Added: d10 corrected: e1 (initial reporter facility name).

Brand Name
ARTICUL/EZE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24851780
Report Number1818910-2026-06580
Device Sequence Number12995964
Product Code LZO
UDI-Device Identifier10603295505631
UDI-Public(01)10603295505631(17)351130(10)10470A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K222296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number473428015
Device Lot Number10470A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMSYS HD AOX MB 42X28; EMSYS LNR DM 52X42
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown